Journal article icon

Journal article

TUBULAR MEMBRANE-BOUND INTRANUCLEAR STRUCTURES IN MAMMALIAN-CELLS

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF CELLULAR BIOCHEMISTRY
Pages:
120-120
Publication date:
1994-02-13
ISSN:
0730-2312
URN:
uuid:92c7dc55-f84c-42b0-9380-e179002ca613
Source identifiers:
53079
Local pid:
pubs:53079

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP